RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 635–640 (Mi mz1207)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On formulas of Lannes and Viro–Polyak type for invariants of finite order

S. D. Tyurina

Kolomna State Pedagogical Institute

DOI: https://doi.org/10.4213/mzm1207

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 525–530

Bibliographic databases:

Received: 20.05.1998
Revised: 14.12.1998

Citation: S. D. Tyurina, “On formulas of Lannes and Viro–Polyak type for invariants of finite order”, Mat. Zametki, 66:4 (1999), 635–640; Math. Notes, 66:4 (1999), 525–530

Citation in format AMSBIB
\Bibitem{Tyu99}
\by S.~D.~Tyurina
\paper On formulas of Lannes and Viro--Polyak type for invariants of finite order
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 635--640
\mathnet{http://mi.mathnet.ru/mz1207}
\crossref{https://doi.org/10.4213/mzm1207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747094}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 525--530
\crossref{https://doi.org/10.1007/BF02679106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000039}


Linking options:
  • http://mi.mathnet.ru/eng/mz1207
  • https://doi.org/10.4213/mzm1207
  • http://mi.mathnet.ru/eng/mz/v66/i4/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Combinatorial formulas for cohomology of knot spaces”, Mosc. Math. J., 1:1 (2001), 91–123  mathnet  crossref  mathscinet  zmath  elib
    2. Vassiliev, VA, “Homology of spaces of knots in any dimensions”, Philosophical Transactions of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 359:1784 (2001), 1343  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Vassiliev V., “Combinatorial Formulas for Cohomology of Spaces of Knots”, Advances in Topological Quantum Field Theory, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 179, ed. Bryden J., Springer, 2004, 1–21  mathscinet  isi
    4. V. A. Vassiliev, “First-order invariants and cohomology of spaces of embeddings of self-intersecting curves in $\mathbb R^n$”, Izv. Math., 69:5 (2005), 865–912  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:84
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020